# SDR DALA2017102407755

- Difficulty date: October 23, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 58,657 hours, 23,097 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON PREVIOUS REPAIR AT CABIN FLOORBEAM BS 986.5, RBL 43 AND LBL 43. MAINTENANCE REPAIRED THE FLOORBEAM IAW ERA 560955-14, REV ORIGINAL, AND ETI-37-17-319, REV.
